Results 1 to 6 of 6
Like Tree1Likes
  • 1 Post By GoodDaysAhead
Day16 of Hell in me
  1. #1
    Mandyjh is offline New Member
    Join Date
    Aug 2017
    Posts
    3

    Default Day16 of Hell in me

    Please somebody tell me how and when will I stop being so sick.i was on 90mg methadone 3yrs.like a fool quit cold...I knew I would allow a taper.i like it...but wtf can help with the Sickness .it's gotta stop soon right..just want to b able to function one day
    Last edited by Anonymous; 08-24-2017 at 02:19 PM.

  2. #2
    Mandyjh is offline New Member
    Join Date
    Aug 2017
    Posts
    3

    Default

    [QUOTE=Mandyjh;535346]Please somebody tell me how and when will I stop being so sick.i was on 90mg methadone 3yrs.like a fool quit cold...I knew I would allow a taper.i like it...but wtf can help with the Sickness .it's gotta stop soon right..just want to b able to function one day....I'm sick of this it's enough to make u do terrible things... PLEASE SOMEBODY..HELP TELL ME WHAT TO DO....

  3. #3
    Lvg nghtmare is offline Platinum Member
    Join Date
    Nov 2016
    Location
    USA
    Posts
    3,315

    Default

    Hello Mandyjh welcome to this forum. Give us a little more information when was the the last time you used. Methadone has a long half life it can take several days after you CT from methadone to have acute withdrawals. I quit cold turkey off over 200 mg a days for years I just could not taper, but if you can taper slowly it will not be such a shock to your system. Give us an update at where you are at so we will be able to help and support you.. Stay Strong for Today..

  4. #4
    Ricky71 is offline Advanced Member
    Join Date
    Oct 2015
    Location
    Florida
    Posts
    1,731

    Default

    Quote Originally Posted by Lvg nghtmare View Post
    Hello Mandyjh welcome to this forum. Give us a little more information when was the the last time you used. Methadone has a long half life it can take several days after you CT from methadone to have acute withdrawals. I quit cold turkey off over 200 mg a days for years I just could not taper, but if you can taper slowly it will not be such a shock to your system. Give us an update at where you are at so we will be able to help and support you.. Stay Strong for Today..
    Hey Lvg, from the title of the thread I would say that Mandy quit methadone 16 days ago?

  5. #5
    GoodDaysAhead is offline Member
    Join Date
    Jul 2017
    Posts
    96

    Default

    Mandyjh

    The acute withdrawal from methadone can last quite awhile. When I quit, I was still feeling much of the physical weeks later. It does slowly get better though...don't worry, it's normal. Get some immodium and amino acids (Valerian root to help with sleep) and try and ride it out. It's tough, I know...but life is so much better once you've overcome this. It will be rough for a bit awhile but you've already made it 19 days. Be proud of that and keep posting.
    Lvg nghtmare likes this.

  6. #6
    Lvg nghtmare is offline Platinum Member
    Join Date
    Nov 2016
    Location
    USA
    Posts
    3,315

    Default

    Hang in there the days will get better and better. I too though I was dying I promise you that you will not die from methadone withdrawals..Read some threads here will help you. Everything you are going through and feeling is all normal. Keep posting, I whined everyday here and all on this forum are here to support you... keep up the good work.. Stay Strong for Today..

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22